PARACETAMOL325MG, CAFFINE 30MG, PHENYLEPHRINE 5MG, CHLORPHENIRAMINE MALEATE 2MG
10 X 2 X 10
Kolbik is a salt composition of four medicine; Paracetamol, Caffeine, Phenylephrine and Chlorpheniramine Maleate Tablets which are used in the treatment of common cold symptoms.
Chlorpheniramine Maleate is also known as antiallergic which helps in treating allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic also called a pain reliever and an antipyretic which is a fever reducer. The tablet helps in blocking the release of certain chemical messengers in the brain that are the reason for pain and fever in a patient. Caffeine promotes the effectiveness of paracetamol and makes the brain more alert and active. Phenylephrine is called decongestant which narrows the small blood vessels offering short-term relief from stuffiness in the nose.
The person suffering from the common cold may have several symptoms like an ache, headache, fatigue, fever, watery eyes, sneezing, cough, sore throat, and runny and stuffy nose. Normally this health condition is said to be a self-limiting condition and can last between 4 to 6 days but in some cases when the cold is getting out of control or stay for more than 10 days. Then the patient should consult the doctor for further treatment.
Take a single dose of Paracetamol, Caffeine, Phenylephrine and Chlorpheniramine Maleate Tablets three times a day for better results. Do not take more than prescribed medicine otherwise it will result badly on internal organs. Take this medicine after having a meal with a glass of water to avoid any kind of upset stomach and other stomach issues.
Take these Paracetamol, Caffeine, Phenylephrine and Chlorpheniramine Maleate Tablets daily or do not skip any of the doses for better results. If the patient has any kidney issues or has had any organ surgery or transplant then tell the doctor before taking this medicine otherwise this medicine will react badly. However, almost all of this medicine is safe for non-chronic patients.
Paracetamol, Caffeine, Phenylephrine and Chlorpheniramine Maleate Tablets rarely cause any kind of serious side effects. If this medicine causes any unusual effect then let the doctor know about them. However, this medicine may cause some common side effects which are mentioned below;